# SDR VNAA2025050800052

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195725 DISCREPANCY: RBL 9 FLOOR BEAM IS CORRODED BETWEEN FS 1000 AND FS 1069.75. CORRECTIVE ACTION: REMOVED CORRODED SECTION OF FLOORBEAM. FABRICATED REPAIR PARTS AND INSTALLED THEM IAW CRJ 700 SRM 53-00-41-201-001-A01.
